First of all, are you eating before you take the Doxy? Even though most are told to take Doxy on an empty stomach, it's not a good idea when you are taking such high doses of abx. We only have one stomach and we need to protect it! Eating slows absorption of Doxy and will only reduce the amount being absorbed by a very slight amount - so it's worth it to eat. Some people find they only need a small snack, while others need to eat more like a peanut butter sandwich or something similar.
As for what to do next - you can always use a natural treatment for your infection(s). They are very effective and aren't nearly as expensive as the price you quoted for the IV's.
Here is a link that lists most of the more popular natural treatments - although I would caution you not to use the "Salt/C" protocol, as that hasn't been proven to work and taking in that much salt isn't good for the body.www.lymediseaseresource.com/Protocols.html
This is a link to some threads here on this forum from others in the UK. Hopefully, by looking through these threads from others in the UK, you can get an idea of the options available to you there.www.healingwell.com/community/search.aspx?cx=010904608862850737972%3A1v124njdg5g&cof=FORID%3A9&ie=UTF-8&q=Lyme%2C+Breakspear&sa=Search&siteurl=www.healingwell.com%2Fcommunity%2Fsearch.aspx%3Ff%3D30&ref=www.healingwell.com%2Fcommunity%2Fdefault.aspx%3Ff%3D30%26m%3D1606610&ss=2121j591787j11
Don't give up!! There is healing out there for you, it's just a matter of finding where it will come from!
Treating with Acupuncture, Traditional & Modern Chinese Medicine & Western Herbs. Before tx, I had all but 20 of the symptoms on the "Master Symptom List"
"Absence of proof is not
proof of absence" - Dr. Edwin Masters, great LLMD & researcher -RIP
what I've posted or just have questions? Please email me!!! Click on the blue envelope under my screen name!